Home > Research > Publications & Outputs > Continuity of homomorphisms and derivations fro...

Electronic data

  • S0305004100072741a

    Rights statement: http://journals.cambridge.org/action/displayJournal?jid=PSP The final, definitive version of this article has been published in the Journal, Mathematical Proceedings of the Cambridge Philosophical Society, 116 (3), pp 465-473 1994, © 1994 Cambridge University Press.

    Final published version, 664 KB, PDF-document

Links

Text available via DOI:

View graph of relations

Continuity of homomorphisms and derivations from algebras of approximable and nuclear operators

Research output: Contribution to journalJournal article

Published
<mark>Journal publication date</mark>11/1994
<mark>Journal</mark>Mathematical Proceedings of the Cambridge Philosophical Society
Issue number3
Volume116
Number of pages9
Pages (from-to)465-473
<mark>State</mark>Published
<mark>Original language</mark>English

Bibliographic note

http://journals.cambridge.org/action/displayJournal?jid=PSP The final, definitive version of this article has been published in the Journal, Mathematical Proceedings of the Cambridge Philosophical Society, 116 (3), pp 465-473 1994, © 1994 Cambridge University Press.